CaltechAUTHORS
  A Caltech Library Service

Binary codes with disjoint codebooks and mutual Hamming distance

Goodman, R. M. F. (1974) Binary codes with disjoint codebooks and mutual Hamming distance. Electronics Letters, 10 (18). pp. 390-391. ISSN 0013-5194. https://resolver.caltech.edu/CaltechAUTHORS:20190314-130608712

[img] PDF - Published Version
See Usage Policy.

219Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190314-130608712

Abstract

Equal-length linear binary block error-control codes with disjoint codebooks and mutual Hamming distance are considered. A method of constructing pairs of these disjoint codes from known cyclic codes, and determining their mutual distance, is described. Some sets of length-15 cyclic codes are tabulated.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1049/el:19740308DOIArticle
Additional Information:© 1974 Institution of Electrical Engineers. 5th August 1974
Subject Keywords:Error-correction codes
Issue or Number:18
Record Number:CaltechAUTHORS:20190314-130608712
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190314-130608712
Official Citation:R. M. F. Goodman, "Binary codes with disjoint codebooks and mutual Hamming distance," in Electronics Letters, vol. 10, no. 18, pp. 390-391, 5 September 1974. doi: 10.1049/el:19740308
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93812
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:14 Mar 2019 20:13
Last Modified:03 Oct 2019 20:58

Repository Staff Only: item control page